# SDR AALA20150801001

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 68,662 hours, 10,718 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL & AIRCRAFT OVERWEIGHT.  DURING CRUISE LEFT ENGINE FUEL FILTER BYPASS WARNING OCCURRED.  R & R THE FUEL FILTER BYPASS SWITCH IAW AMM 78-11-03.  PERFORMED OPERATIONAL CHECK OF ENGINE AT VARIOUS POWER SETTINGS.
